An Egyptian algorithm for polynomials.

D.E. Dobbs; R.M. McConnel

Elemente der Mathematik (1984)

  • Volume: 39, page 126-129
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Dobbs, D.E., and McConnel, R.M.. "An Egyptian algorithm for polynomials.." Elemente der Mathematik 39 (1984): 126-129. <>.

author = {Dobbs, D.E., McConnel, R.M.},
journal = {Elemente der Mathematik},
keywords = {integral domain; rational functions; Egyptian algorithm},
pages = {126-129},
title = {An Egyptian algorithm for polynomials.},
url = {},
volume = {39},
year = {1984},

AU - Dobbs, D.E.
AU - McConnel, R.M.
TI - An Egyptian algorithm for polynomials.
JO - Elemente der Mathematik
PY - 1984
VL - 39
SP - 126
EP - 129
KW - integral domain; rational functions; Egyptian algorithm
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.